# SDR R61A2018071300782

- Difficulty date: July 10, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 10,132 hours, 6,927 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLEED 2 OVERPRESSURE ON CLIMBOUT AT 400 FEET. RAN QRH, MESSAGE PERSISTED. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. PERFORMED AMS CHANNEL 1 AND 2 RESET ALL MESSAGES CLEARED. RAN E2 AT IDLE AND NO FAULTS FOUND. TQ MOTOR TESTED NFF IAW LMM 72-00-00. TRANSITORY CONDITION.
